Estimation of the non-oscillation interval for a difference equation and for difference boundary value problems
Differencialʹnye uravneniâ, Tome 2 (1966) no. 11, pp. 1449-1468
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1966_2_11_a5,
author = {A. L. Teptin},
title = {Estimation of the non-oscillation interval for a difference equation and for difference boundary value problems},
journal = {Differencialʹnye uravneni\^a},
pages = {1449--1468},
year = {1966},
volume = {2},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1966_2_11_a5/}
}
TY - JOUR AU - A. L. Teptin TI - Estimation of the non-oscillation interval for a difference equation and for difference boundary value problems JO - Differencialʹnye uravneniâ PY - 1966 SP - 1449 EP - 1468 VL - 2 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1966_2_11_a5/ LA - ru ID - DE_1966_2_11_a5 ER -
A. L. Teptin. Estimation of the non-oscillation interval for a difference equation and for difference boundary value problems. Differencialʹnye uravneniâ, Tome 2 (1966) no. 11, pp. 1449-1468. http://geodesic.mathdoc.fr/item/DE_1966_2_11_a5/